Alert archive / Oklahoma / Freeze Warnings in 2007

Freeze Warning 3, NWS Tulsa, OK

April 6, 20074 counties in Arkansas; 22 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Apr 6, 2007, 4:11 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Apr 6, 2007, 3:35 PM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 4:11 AM CDT (09:11 UTC)
In effect from
Apr 6, 2007, 3:35 PM CDT
Expired
Apr 7, 2007, 10:00 AM CDT
In force
18 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 060911
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI APR 6 2007

ARZ001-002-010-011-OKZ054>058-063-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
/O.CON.KTSA.FZ.W.0002.000000T0000Z-070406T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
411 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 6 TO 8 HOURS TONIGHT AND 
10 TO 12 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS THE MIDDLE TEENS TO AROUND 20 DEGREES BOTH 
MORNINGS.   


A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-OKZ059>062-064>072-074-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
/O.CON.KTSA.FR.Y.0002.000000T0000Z-070406T1400Z/
CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
HASKELL-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...STIGLER
411 AM CDT FRI APR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 4 TO 6 HOURS TONIGHT AND 
UP TO 10 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS THE UPPER TEENS TO THE LOWER 20S BOTH 
MORNINGS.   

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ARZ029-OKZ073-075-076-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
SEBASTIAN-PITTSBURG-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...MCALESTER...WILBURTON...
POTEAU
411 AM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 2 TO 4 HOURS TONIGHT AND 
4 TO 8 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS NEAR 20 TO THE MIDDLE 20S BOTH MORNINGS.   


A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

OKZ053-061715-
/O.EXB.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/
/O.EXA.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
411 AM CDT FRI APR 6 2007

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.
A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA
TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL
BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING 
IN THE NORMALLY COLDER LOCATIONS. 


$$

OKZ049-061715-
/O.EXT.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/
/O.CON.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
PUSHMATAHA-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON
411 AM CDT FRI APR 6 2007

...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA.

AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA
TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL
BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING 
IN THE NORMALLY COLDER LOCATIONS. 


$$
2 follow-up statements
000 
WWUS74 KTSA 062035
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI APR 6 2007

OKZ049-053-070445-
/O.UPG.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.EXA.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.EXA.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
335 PM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

A FREEZE WARNING HAS ALSO BEEN ISSUED FOR SATURDAY NIGHT INTO SUNDAY MORNING.
THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

UNUSUALLY COLD TEMPERATURES ARE EXPECTED ACROSS SOUTHEAST OKLAHOMA
LATE TONIGHT/EARLY SATURDAY MORNING AND AGAIN LATE SATURDAY NIGHT
INTO SUNDAY MORNING. LOW TEMPERATURES SATURDAY MORNING AND SUNDAY 
MORNING WILL BE IN THE UPPER 20S TO LOWER 30S ACROSS SOUTHEAST OKLAHOMA. 
TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING 1 TO 3 HOURS EACH MORNING. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-070445-
/O.CON.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.CON.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
335 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 10 AM
CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 10 AM
CDT SUNDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

A HARD TO KILLING FREEZE IS EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA
LATE TONIGHT/SATURDAY MORNING AND AGAIN SATURDAY NIGHT/SUNDAY MORNING. 
LOW TEMPERATURES ARE EXPECTED TO RANGE FROM THE MIDDLE TEENS TO 
MIDDLE 20S ACROSS THE REGION BOTH SATURDAY MORNING AND SUNDAY MORNING. 
TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING 8 TO 14 HOURS BOTH 
NIGHTS. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER
VEGETATION.

$$
000 
WWUS74 KTSA 070911
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT SAT APR 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071715-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.CON.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
411 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.
A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.


TEMPERATURES EARLY THIS MORNING WERE AT OR BELOW FREEZING OVER 
MUCH OF THE FORECAST AREA NORTH OF INTERSTATE 40. LOW TO 
MIDDLE 20S WERE BEING REPORTED IN FAR NORTHEAST OKLAHOMA AND 
NORTHWEST ARKANSAS. TEMPERATURES IN THE AREA NORTH OF INTERSTATE 
40 WILL REMAIN BELOW FREEZING FOR 4 TO 6 MORE HOURS. AREAS 
CURRENTLY ABOVE FREEZING WILL LIKELY DROP TO OR BELOW FREEZING 
BEFORE TEMPERATURES CLIMB LATER THIS MORNING. 

COLD TEMPERATURES ARE EXPECTED AGAIN SUNDAY MORNING. BOTH 
LOW TEMPERATURES AND THE DURATION OF BELOW FREEZING TEMPERATURES 
WILL BE VERY SIMILAR TO THOSE OF THIS MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR 
HIGHLY LIKELY. THESE CONDITIONS COULD DAMAGE OR KILL PLANTS 
AND OTHER TENDER VEGETATION. VERY YOUNG LIVESTOCK MAY NEED 
ADDITIONAL PROTECTION OR SUPPLEMENTAL HEAT.   

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:38 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 6, 3:38 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT FRI APR 6 2007

.DISCUSSION...
UPPER SYSTEM THAT CAUSED THE WINTRY MIX OVER
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MOVING
AWAY FROM THE AREA. RIDGING TAKING PLACE TODAY
AS AN UNUSUALLY COLD AIR MASS DROPS DOWN FROM
THE NORTH. IT IS VERY APPARENT THAT DAILY RECORD
LOWS WILL BE SET AT MANY SITES OVER EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS BOTH SATURDAY
AND SUNDAY MORNINGS. ALL TIME RECORD LOWS
FOR APRIL COULD ALSO BE REACHED OR BROKEN SUNDAY
MORNING...ESPECIALLY IN AREAS THAT SEE GOOD RADIATION AL
COOLING DURING THE NIGHT.

MODELS IN GOOD AGREEMENT WITH COLD AIR MASS AND WITH
GOOD CONFIDENCE WILL UPGRADE FREEZE WATCH TO A FREEZE
WARNING FOR BOTH TONIGHT AND AND SATURDAY NIGHT. HAVE
ONLY KEPT THE FREEZE WATCH FOR SOUTHERN MOST COUNTIES
WHERE TEMPERATURES WILL LIKELY BE AROUND THE FREEZING
MARK TONIGHT WITH SPOTTY AREAS BELOW FREEZING SUNDAY
MORNING.

IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...BELOW
FREEZING TEMPERATURES WILL START EARLY AND MUCH OF THE
AREA WILL SEE SUB FREEZING TEMPERATURES FOR 6 TO 8 HOURS
TONIGHT AND UP TO 12 HOURS SATURDAY NIGHT.

WINDS SHIFT TO THE SOUTHWEST SUNDAY NIGHT AND MONDAY AND
TEMPERATURES WILL REMAIN BELOW NORMAL BUT NOT AS COLD.
HAVE GENERALLY AGREED WITH EXTENDED GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  24  46  23 /  10  10  10  10
FSM   48  25  47  25 /  10  10  10  10
MLC   48  29  49  26 /  10  10  10  10
BVO   47  20  44  14 /  10  10  10  10
FYV   43  17  41  17 /  10  10  10  10
BYV   43  17  41  19 /  10  10  10  10
MKO   48  25  47  24 /  10  10  10  10
MIO   43  19  41  18 /  10  10  10  10
F10   46  26  47  24 /  10  10  10  10
HHW   53  34  49  32 /  10  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 9 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ063.

     FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FREEZE WARNING FROM 9 PM SATURDAY TO 10 AM SUNDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FROST ADVISORY UNTIL 9 AM FRIDAY FOR OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ074.

     FREEZE WATCH FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ049-
     OKZ053.

     FREEZE WATCH FROM MIDNIGHT SUNDAY TO 10 AM SUNDAY FOR OKZ049-
     OKZ053.

AR...FREEZE WARNING UNTIL 9 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     FREEZE WARNING FROM 9 PM SATURDAY TO 10 AM SUNDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     FROST ADVISORY UNTIL 9 AM FRIDAY FOR ARZ019-ARZ020.

&&

SHORT TERM...17
LONG TERM....15
Hazardous weather outlook, Apr 6, 1:30 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
130 AM CDT FRI APR 6 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 AM CDT FRI APR 5 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

WINTER WEATHER.
	RISK...LIMITED.

DISCUSSION...
A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.  TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR
BELOW FREEZING EARLY THIS MORNING ACROSS THIS AREA. PERSONS
SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT TENDER VEGETATION FROM
A FREEZE.  PLEASE REFER TO THE LATEST FREEZE WARNING /OKCNPWTSA/.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
COLD AND DRY WEATHER WILL BE THE RULE OVER THE WEEKEND WITH A HARD
FREEZE LIKELY IN MOST PLACES. SOME PLACES MAY SEE THEIR COLDEST
APRIL TEMPERATURES EVER RECORDED SATURDAY OR SUNDAY MORNING. THE
NEXT STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS BY THE
MIDDLE OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:11 AM CDTFreeze WarningTSABenton, Carroll, Madison, Washington54 hr

Nearby

Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.